Aggressive treatment in paediatric or young patients with drug-induced hypersensitivity syndrome (DiHS)/drug reaction with eosinophilia and systemic symptoms (DRESS) is associated with future development of type III polyglandular autoimmune syndrome.
Аннотация
We experienced a 6-year-old case of drug-induced hypersensitivity syndrome (DiHS)/drug reaction with eosinophilia and systemic symptoms (DRESS) with subsequent development autoimmune thyroiditis (Hashimoto's thyroiditis), type 1 diabetes with antithyroglobulin, thyroid peroxidase, insulinoma-associated antigen and anti-insulin antibodies at 4 months, alopecia at 7 months, vitiligo, uveitis due to Vogt-Koyanagi-Harada disease at 8 months after clinical resolution of the DiHS/DRESS. He was diagnosed as type III polyglandular autoimmune syndrome (PASIII) after DiHS/DRESS. Prompted by this case, we sought to determine which triggering factors were responsible for later development of PASIII in previously published cases with autoimmune sequelae. In the literature review, five patients with DIHS/DRESS were found to develop autoimmune sequelae consistent with PASIII. All cases with PASIII were much younger than those without them. Four out of the five patients were treated with intravenous immunoglobulin or pulsed prednisolone in the acute stage, although effective in short-term outcomes.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.